Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Oct 28, 2011, 7:03 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 7:03 PM EDT (23:03 UTC)
- Expired
- Oct 28, 2011, 10:20 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
900 WHUS72 KCHS 282303 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 703 PM EDT FRI OCT 28 2011 AMZ330-290400- /O.NEW.KCHS.SC.Y.0063.111028T2303Z-111029T0400Z/ CHARLESTON HARBOR- 703 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-290715- /O.EXT.KCHS.SC.Y.0062.111028T2303Z-111030T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 703 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-290715- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 703 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-290715- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111031T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 703 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO NOON EDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-290715- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111031T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 703 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
866 WHUS72 KCHS 290220 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1020 PM EDT FRI OCT 28 2011 AMZ330-290330- /O.CAN.KCHS.SC.Y.0063.000000T0000Z-111029T0400Z/ CHARLESTON HARBOR- 1020 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-291030- /O.CON.KCHS.SC.Y.0062.000000T0000Z-111030T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1020 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-291030- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1020 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-291030- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111031T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1020 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO NOON EDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-291030- /O.CON.KCHS.SC.Y.0062.111029T1600Z-111031T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1020 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 3:45 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 28, 3:45 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT FRI OCT 28 2011
.SYNOPSIS...
LOW PRESSURE WILL DEVELOP ALONG A STALLED FRONT AND TRACK
NORTHEAST EARLY SATURDAY ALLOWING COOLER AND DRIER AIR TO FILTER
INTO THE REGION FROM THE WEST. HIGH PRESSURE WILL THEN BUILD OVER
THE SOUTHEAST STATES INTO EARLY NEXT WEEK...WHILE WAVES OF LOW
PRESSURE DEVELOP OFFSHORE THROUGH MID WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
IN THE MID AFTERNOON...EXTENSIVE STRATOCU HAS FILLED IN ACROSS MUCH
OF THE FORECAST AREA WITH MORE STRATUS SLOW OOZING SOUTHWARD AND
APPROACHING CHARLESTON AND BERKELEY COUNTIES. THE WEDGE BOUNDARY
THAT MOVED IN THIS MORNING HAS LARGELY DISSIPATED SOMEWHERE IN THE
VICINITY OF THE SAVANNAH RIVER WITH AREAS SOUTH OF THERE STILL
EXPERIENCING SOUTHERLY FLOW. ANY SHOWER ACTIVITY IS EXPECTED TO
REMAIN OFFSHORE INTO THE EARLY EVENING.
TONIGHT...A SHARP MID AND UPPER LEVEL SHORTWAVE TROF WILL DIG INTO
THE TN VALLEY WITH THE MAIN VORT ENERGY REMAINING TO THE NORTH.
ALSO...A 100+ KT UPPER LEVEL JET WILL DEVELOP ON THE EAST SIDE OF
THE TROF AXIS DURING THE EARLY MORNING HOURS. AS THIS OCCURS...A
SURFACE LOW WILL TAKE SHAPE OFF THE SC COASTLINE AND WILL BE
POSITIONED OVER THE NC OUTER BANKS BY SUNRISE SATURDAY. DESPITE THE
DIVERGENCE ALOFT IN THE RIGHT ENTRANCE REGION OF THE UPPER JET...THE
CHANCES OF WIDESPREAD PRECIP APPEAR PRETTY GRIM. MODEL TIME HEIGHTS
AND SOUNDINGS HAVE BEEN CONSISTENTLY SHOWING THE BEST MOISTURE
CONFINED TO THE LOWEST 6 KFT OF THE ATMOSPHERE WITH VERY DRY AIR
ABOVE THAT. AS SUCH...MODEL GENERATED PRECIP CONTINUES TO SHOW A DRY
SLOT POSITIONED ACROSS SE GA AND S SC. THIS LACK OF PRECIP IS
CONSISTENT BETWEEN BOTH THE GFS AND NAM...AND I HAVE CRAFTED POPS TO
REFLECT THESE SOLUTIONS. AREAS CLOSER TO THE MIDLANDS...AND THE
MARINE ZONES STAND THE BEST CHANCE OF SEEING PRECIP AND THAT IS
WHERE THE LOW TO MID RANGE CHANCE POPS ARE. EVEN IF PRECIP DOES
OCCUR AMOUNTS WILL BE LIMITED TO JUST A FEW HUNDREDTHS OF AN INCH.
WINDS WILL BE EASTERLY THROUGH MUCH OF THE OVERNIGHT AND LOW LEVEL
ISENTROPIC LIFT WILL HELP GENERATE EXTENSIVE CLOUD COVER. THE
OVERCAST SKIES WILL HELP TO KEEP TEMPS ELEVATED AND I HAVE RAISED
LOWS SEVERAL DEGREES. UPPER 50S ARE EXPECTED ACROSS SE GA AND THE
COAST...WITH LOW TO MID 50S ELSEWHERE. IN THE WAKE OF THE SURFACE
LOW...COLD AIR ADVECTION WILL COMMENCE RIGHT AROUND SUNRISE AND LOW
LEVEL FLOW WILL TURN TO THE NW.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SATURDAY...SURFACE LOW PRESSURE DEVELOPING ALONG THE STALLED FRONT
WILL LIFT NORTHEAST OFF THE CAROLINA AND MID ATLANTIC COASTLINE BY
EARLY SATURDAY. SHOWER ACTIVITY COULD LINGER OVER THE NORTHERN HALF
OF THE FORECAST AREA EARLY WHILE UPPER LEVEL SUPPORT IS STILL
FAVORABLE BUT MUCH DRIER AIR WILL QUICKLY BE MOVING IN BRINGING
CLEARING SKIES AND A RAPID END TO ANY SHOWERS. STRONG COLD AIR
ADVECTION WILL PREVENT TEMPERATURES FROM RISING MUCH DURING THE
DAY...AND HAVE HIGHS GENERALLY IN THE MID 60S...ALTHOUGH LOWER 60S
ARE POSSIBLE NORTHWEST WITH UPPER 60S SOUTHEAST. IT WILL ALSO BE
BREEZY WITH GUSTS 20-25 MPH IN THE AFTERNOON. WINDS SHOULD DIE DOWN
IN THE EVENING AS HIGH PRESSURE QUICKLY MOVES IN FROM THE WEST. THIS
WILL LEAD TO DECENT RADIATIONAL COOLING AND SOME UPPER 30 DEGREE
TEMPERATURES ARE EXPECTED INLAND SUNDAY MORNING. SOME FROST IS
POSSIBLE AS WELL BUT AT THIS POINT WE KEPT IT PATCHY.
SUNDAY AND MONDAY...THE SURFACE HIGH WILL STEADILY SHIFT TO THE
NORTHEAST ON SUNDAY AHEAD OF ANOTHER UPPER SHORTWAVE TROUGH...THEN
GETS REINFORCED BY ANOTHER HIGH MONDAY AS LOW PRESSURE DEVELOPS WELL
OFFSHORE. THERE COULD BE ENOUGH RETURN OF DEEPER MOISTURE AND
CONVERGENCE MONDAY TO GET SOME SHOWERS MAINLY OVER THE NEARBY
COASTAL WATERS. EXPECT UNSEASONABLY COOL WEATHER TO PERSIST WITH
HIGHS GENERALLY IN THE MID 60S AND LOWS IN THE 40S...ALTHOUGH SOME
UPPER 30S ARE POSSIBLE INLAND AGAIN MONDAY MORNING.
LAKE WINDS...WINDS WILL BE CLOSE TO ADVISORY LEVELS SATURDAY
AFTERNOON/EARLY EVENING BEHIND A COLD FRONT.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
SHORTWAVE ENERGY WILL LIFT NORTH/NORTHEAST LATE MONDAY...WITH WEAK
UPPER RIDGING SETTLING OVER THE SOUTHEAST STATES TUESDAY AND WEDNESDAY.
HIGH PRESSURE WILL CONTROL THE SURFACE PATTERN MID WEEK...SUPPORTING
A SLIGHT WARMING TREND AND RAIN CHANCES BELOW 15 PERCENT FOR LAND
AREAS. MEDIUM RANGE MODELS DIVERGE BY LATE WEDNESDAY THROUGH
FRIDAY...DEPICTING SIGNIFICANT DIFFERENCES IN THE TIMING AND TRACK
OF THE NEXT UPPER LEVEL SYSTEM. AS THIS IS QUITE FAR IN THE FORECAST
PERIOD...PREFER TO MAINTAIN RATHER CONSERVATIVE WITH DRY CONDITIONS
AND TEMPERATURES JUST BELOW SEASONAL NORMALS.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
CLOUDS HAVE FILLED IN NICELY ACROSS MUCH OF THE FORECAST AREA THIS
AFTERNOON AND WILL CONTINUE TO DO SO WITHIN AN AREA OF ISENTROPIC
LIFT. IN FACT...MVFR CIGS ARE SLOWLY OOZING SOUTHWARD ACROSS THE
SC COASTLINE AND APPEAR POISED TO START AFFECTING KCHS BY AT LEAST
MID AFTERNOON. FURTHERMORE...MODEL SOUNDINGS AND TIME HEIGHTS
INDICATE THAT MUCH OF THE NEXT 24 HOURS WILL BE SPENT DEALING WITH
MVFR TO IFR LEVEL CIGS...ESPECIALLY AT KCHS. CIGS WILL TAKE LONGER
TO DEVELOP AT KSAV WHICH STILL SITS JUST SOUTH OF THE DISSIPATING
WEDGE BOUNDARY. I HAVE ADDED A TEMPO GROUP FOR IFR CIGS AT KCHS
AROUND SUNRISE AND HAVE JUST SCATTERED IFR LEVEL CLOUDS AT KSAV.
PROFILES ARE STILL TOO DRY THROUGH A DEEP LAYER...AND MODEL PRECIP
IS TOO SPARSE TO INCLUDE ANY MENTION OF SHOWERS OR RAIN AT EITHER
TAF SITE. ONCE THE SURFACE LOW PASSES OFFSHORE AND MOVES UP TO
EASTERN NC...NW FLOW AND COLD AIR ADVECTION WILL COMMENCE. I HAVE
ADDED SOME LOW END LATE MORNING GUSTS...AND THAT WILL LIKELY
INCREASE THROUGH THE END OF THE PERIOD. MVFR CIGS WILL LINGER INTO
THE LATE MORNING.
EXTENDED AVIATION OUTLOOK...MOSTLY VFR THROUGH WED.
&&
.MARINE...
SO FAR THIS AFTERNOON...THE EXPECTED SURGE OF MODERATE NE FLOW WITH
THE PASSING WEDGE BOUNDARY HAS YET TO REALLY MATERIALIZE TO THE
EXPECTED STRENGTH. WINDS AT 41004 HAVE YET TO EVEN GET TO 15 KTS AND
AS A RESULT WE HAVE CANCELED THE SCA FOR AMZ350 EARLY. OVERNIGHT...A
WEAK SURFACE LOW WILL TAKE SHAPE OFF THE SC COAST AND MOVE TO THE
NE. WINDS WILL CONTINUE TO BE NE BUT ARE NOT EXPECTED TO BE STRONGER
THAN 15 KTS. SEAS WILL GENERALLY BE 2-3 FT...BUT AS HIGH AS 4 FT IN
THE CHARLESTON COUNTY WATERS.
SATURDAY THROUGH WEDNESDAY...A STRONG SURGE WILL OCCUR ON SATURDAY
AS COLD ADVECTION INITIATES BEHIND A COLD FRONT...ENHANCING MIXING
OVER THE RELATIVELY WARMER WATERS. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED ACROSS ALL WATERS STARTING AROUND NOON...ALTHOUGH IT IS
MORE MARGINAL FOR CHARLESTON HARBOR SO DID NOT RAISE AN ADVISORY
THERE JUST YET. ADVISORY CONDITIONS SHOULD END FROM NORTH TO SOUTH
SUNDAY AS HIGH PRESSURE MOVES IN CAUSING WINDS TO SUBSIDE AND THE
FETCH CREATING THE HIGHEST SEAS OVER THE GA WATERS. THUS...WILL HAVE
THE ADVISORY GO INTO MONDAY ACROSS THOSE WATERS...ALTHOUGH IT COULD
PERSIST LONGER ACROSS THE WATERS BEYOND 20 NM.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 AM EDT SUNDAY FOR
AMZ350-352.
SMALL CRAFT ADVISORY FROM NOON SATURDAY TO NOON EDT MONDAY FOR
AMZ374.
SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 AM EDT MONDAY FOR
AMZ354.
&&
BSH/RJBHazardous weather outlook, Oct 28, 2:56 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 256 PM EDT FRI OCT 28 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>044-047>052-291000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 256 PM EDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-291000- INLAND BERKELEY- 256 PM EDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LAKE WINDS...NORTHWEST WINDS WILL INCREASE BEHIND A COLD FRONT SATURDAY MORNING...POSSIBLY REACHING ADVISORY LEVELS DURING THE AFTERNOON AND PERSISTING INTO EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:43 PM EDT | Small Craft Advisory | CHS | 7 days |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.